# SDR UIEA2022101401128

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B AFT FLAP I/B L/E FOUND DELAMINATION AT MOST I/B DRIVE ARM I/B( PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM51 - 70 - 07 PAR.5A )
